| Model Number |
7585 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the severely calcified left anterior descending artery.A 1.50mm x 15mm maverick balloon catheter was advanced for dilatation.However, during the procedure, the balloon ruptured.The procedure was completed with another of the same device.No patient complications nor injuries were reported, and the patient was in good condition post-procedure.
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the severely calcified left anterior descending artery.A 1.50mm x 15mm maverick balloon catheter was advanced for dilatation.However, during the procedure, the balloon ruptured.The procedure was completed with another of the same device.No patient complications nor injuries were reported, and the patient was in good condition post-procedure.It was further reported that the target lesion was severely tortuous with 90% stenosis.It was noted that the balloon ruptured during the fifth inflation at 15 atmospheres for 30 seconds.
Additional Manufacturer Narrative
B5 - describe event or problem: updated to include new information obtained.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluated by mfr: returned product consisted of a maverick 2mr balloon catheter.A visual inspection revealed no damage or irregularity.A microscopic inspection revealed no further damage or irregularity.There was contrast in the inflation lumen and the loosely folded balloon.The device was prepped with an inflation device filled with water and connected to the calibrated pressure gage to inflate the device.The device inflated to rated burst pressure and deflated with no issue.